MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/F; HIP ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/F; HIP ACETABULAR LINER
Model Number 01.32.3648HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 15 days after the primary surgery, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the head, stem, and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 2208324: 30 items manufactured and released on (b)(6) 2022.Expiration date: 2027-05-16.No anomalies found related to the problem.To date, 18 items of the same lot have been sold with no similar reported case during the period of review.Additional component involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 2119462: 50 items manufactured and released on (b)(6) 2022.Expiration date: 2027-03-13.No anomalies found related to the problem.To date, 47 items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/F
Common Device Name
HIP ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15788512
Report Number3005180920-2022-00859
Device Sequence Number5623082
Product Code LPH
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3648HCT
Device Catalogue Number01.32.3648HCT
Device Lot Number2208324
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale